# SDR K11A2018030972601

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 44,036 hours, 24,597 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8709386
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE AIRCRAFT EXPERIENCED A FAILURE OF THE AUTO & STANDBY PRESSURIZATION SYSTEMS AT FL350. THE CABIN ALTITUDE WARNING ACTIVATED. THE PILOT INSTRUCTED THAT OXYGEN MASKS. THE CABIN ALTITUDE CONTINUED TO CLIMB PASSED 10,000 FT. DECENDED TO 9000 FT MSL, CHECKED MANUAL MODE AND PRESSURIZATION WORKED.  RETURNED TO DEPARTURE.
